# SDR QXEA2009061500449

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 20,819 hours, 15,425 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - RIGHT AFTER INITIAL BREAK APPLICATION DURING LANDING THERE WAS A SEVERE SHAKING FOLLOWED BY A WOW INPUT CAUTION MESSAGE AND A PROX SYS FAULT 1 STATUS MESSAGE, BRAKE TEMP AFTER PARKING WERE 1-4, 2-4,3-1, 4-1 THE TOWER REPORTED SEEING SMOKE EMANATING FROM THE RIGHT MAIN WHEEL AREA.  PERFORMED EXTENSIVE GEAR INSPECTION AND AIRFRAME INSPECTION, REMOVED AND REPLACED LOWER PISTON/AXLE ASSY, UPPER AND LOWER TQ LINKS, NR 3 AND NR 4 BRAKED AND TIRES AND SHIMMY DAMPER, REFERENCE REO 670-32-11-320 FOR DISPOSITION AND APPROVAL OF RETURN TO SERVICE, ALL FUNCTIONAL CHECKS GOOD.
